Finite size effects and the supersymmetric sine-Gordon models

Dunning, Clare (2003) Finite size effects and the supersymmetric sine-Gordon models. Journal of Physics A: Mathematical and General, 36 (20). pp. 5463-5475. ISSN 0305-4470. (Full text available)

PDF (Finite Size Effects)
Download (228kB)
[img]
Preview
Official URL
http://dx.doi.org/10.1088/0305-4470/36/20/308

Abstract

We propose nonlinear integral equations to describe the groundstate energy of the fractional supersymmetric sine-Gordon models. The equations encompass the N = 1 supersymmetric sine-Gordon model as well as the phi(id,id,adj) perturbation of the SU(2)(L) x SU(2)(K)/SU(2)(L+K) models at rational level K. A second set of equations is proposed for the groundstate energy of the N = 2 supersymmetric sine-Gordon model.

Item Type: Article
Uncontrolled keywords: THERMODYNAMIC BETHE-ANSATZ; NONLINEAR INTEGRAL-EQUATION; CONFORMAL FIELD-THEORIES; O(3) SIGMA-MODEL; SCATTERING THEORIES; S-MATRICES; DILOGARITHM IDENTITIES; 2-PARAMETER FAMILY; CONSERVATION-LAWS; VOLUME SPECTRUM
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Judith Broom
Date Deposited: 19 Dec 2007 18:26
Last Modified: 29 Apr 2014 14:12
Resource URI: http://kar.kent.ac.uk/id/eprint/709 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year